| Model Number |
8229307 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during pre-op that the cuff of the endotracheal tube was adhered to the tube wall.Procedure was completed with another product.There was no patient involvement.
Additional Manufacturer Narrative
H3: visually, portions of the cuff balloon were adhered to the tube upon return.Functionally, for further analysis, a syringe was used to inject 20cc of air into the cuff and multiple portions of the cuff did not inflate due to being adhered to the tube.Per the drawing, rtv is used to adhere both ends of the cuff.In the returned condition, there was an out of specification condition that was related to the complaint.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H6: d03 code updated, previously updated code d16 no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.